MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-5011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 8 years and 6 months post the initial right total knee arthroplasty, the patient reported back to the surgeon's office with complaints of stiffness, pain, and dissatisfaction with their right total knee.The patient was revised and underwent a tibial poly implant swap and patella implant swap.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.Photos provided show wear of the polyethylene insert.The product is not returning as it was discarded by the hospital.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6), 02-010-03-0350 - logic cr femoral cem, right, sz 5, (b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, (b)(6), 200-02-32 - three peg patella 32mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4.This follow-up report is being submitted to relay corrected information.The following sections were corrected: d10.D10: 4206683 02-010-03-0350 - logic cr femoral cem, right, sz 5; 4161487 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.
 
Event or Problem Description
Photos provided show wear of the polyethylene insert and patella.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6.H3: the revision reported was likely the result of tibial insert and patellar prosthesis wear.Possible causes for polyethylene wear include malalignment between the femoral component and the tibial insert, high contract stress during knee flexion, third body wear, patient-related conditions, inclusion of the polyethylene in the packaging recall with the insert being packaged for over five years prior to implantation, or any combination of these possibilities.

Brand Name
LOGIC CR TIB INSERT STD, SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21200343
Report Number1038671-2025-00324
Device Sequence Number12843504
Product Code JWH
UDI-Device Identifier10885862174550
UDI-Public10885862174550
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-47-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/21/2025
07/23/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date01/21/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexUnknown